# SDR DHL2003367005

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING FIRE DETECT LOOPS, ENGINE NR 1 FIRE WARNING LIGHT ON MASTER WARNING PANEL WILL NOT COME ON EITHER ON -A- OR -B- LOOPS.  REPLACED MASTER WARNING CONTROLLER AS PER M/M 33-15-11.  OPS CHECKED NORMAL.  TEST PER M/M 33-15-00.  OK FOR SERVICE.
